MathSciNet Relay Station
MathSciNet bibliographic data
MR590545 (81k:53037) 53C20 (53C22 58E10)
Eschenburg, Jost-Hinrich; O'Sullivan, John J. Jacobi tensors and Ricci curvature. Math. Ann. 252 (1980), no. 1, 1–26.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement